# SDR AALA20021712

- Difficulty date: November 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N189AA
- Make and model: Boeing 757223
- Aircraft serial: 32383
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 33 INOPERATIVE.  REPOSITION CONNECTOR UNDER SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
